# SDR HALA2020030600052

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 732 hours, 145 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT DURING DESENT THERE WAS DIRTY SOCKS SMELL IN THE CABIN//PERFORMED TSM71-00-00-810-847-A FOUND #1 ENGINE OIL OVER SERVICED DRAIND OIL TO CORRECT AMOUNT REF AMM 79-00-00-610-801 PERFOMED IDLE RUN REF AMM 71-00-00 BOTH PACKS OPERATED NO SMELL AT THIS TIME A/C OK FOR SVC.
